XXXX

Head:
Eliana Maria Duarte Gelvez

Phone:
+49 (0) 341 - 9959 - 50

Fax:
+49 (0) 341 - 9959 - 658

Address:
Inselstr. 22
04103 Leipzig

Publications Eliana Maria Duarte Gelvez

Journal Articles

Isobel Davies ; Eliana Duarte ; Irem Portakal and Miruna-Stefana Sorea: Families of polytopes with rational linear precision in higher dimensions
In: Foundations of computational mathematics, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1007/s10208-022-09583-7 ARXIV: https://arxiv.org/abs/2109.08151
Journal Open Access

Lamprini Ananiadi and Eliana Duarte: Gröbner bases for staged trees
In: Algebraic statistics, 12 (2021) 1, p. 1-20
Bibtex MIS-Preprint: 94/2019 DOI: 10.2140/astat.2021.12.1 ARXIV: https://arxiv.org/abs/1910.02721
Repository Open Access

Eliana Duarte ; Orlando Marigliano and Bernd Sturmfels: Discrete statistical models with rational maximum likelihood estimator
In: Bernoulli, 27 (2021) 1, p. 135-154
Bibtex MIS-Preprint: 29/2019 DOI: 10.3150/20-BEJ1231 ARXIV: https://arxiv.org/abs/1903.06110
Repository Open Access

Carlos Guerra ; Manuel Delgado-Baquerizo ; Eliana Duarte ; Orlando Marigliano ; Christiane Görgen ; Fernando T. Maestre and Nico Eisenhauer: Global projections of the soil microbiome in the Anthropocene
Journal Open Access

Eliana Duarte and Alexandra Seceleanu: Implicitization of tensor product surfaces via virtual projective resolutions
In: Mathematics of computation, 89 (2020) 326, p. 3023-3056
Bibtex MIS-Preprint: 65/2019 DOI: 10.1090/mcom/3548 ARXIV: https://arxiv.org/abs/1908.02086
Repository Open Access

Christiane Görgen and Eliana Duarte: Equations defining probability tree models
In: Journal of symbolic computation, 99 (2020), p. 127-146
Bibtex MIS-Preprint: 21/2018 DOI: 10.1016/j.jsc.2019.04.001 ARXIV: https://arxiv.org/abs/1802.04511
Repository Open Access

Eliana Duarte: Implicitization of tensor product surfaces in the presence of a generic set of basepoints
In: Journal of algebra and its applications, 16 (2017) 10, 1750189
Bibtex DOI: 10.1142/S0219498817501894 ARXIV: https://arxiv.org/abs/1610.03820
Repository Open Access

Eliana Duarte and Hal Schenck: Tensor product surfaces and linear syzygies
In: Proceedings of the American Mathematical Society, 144 (2016) 1, p. 65-72
Bibtex DOI: 10.1090/proc/12703 ARXIV: https://arxiv.org/abs/1402.6751
Repository Open Access

Publications in Books and Conference Proceedings

Eliana Duarte and Daniel Lichtblau: Polynomial GCDs by syzygies
In: SYNASC 2016 : 18th International symposium on symbolic and numeric algorithms for scientific computing, Timisoara, Romania, September 24-27, 2016 ; proceedings / James Davenport... (eds.)
Los Alamitos : IEEE, 2016. - P. 53-59
Bibtex DOI: 10.1109/SYNASC.2016.021

Eliana Duarte and George K. Francis: Stability of quasicrystal frameworks in 2D and 3D
In: Proceedings of the first conference on transformables : in honor of Emilio Pérez Pinero, 18-20 September 2013, Sevilla, Spain / Felix Escrig... (eds.)
Sevilla : Starbooks, 2013
Bibtex LINK: http://new.math.uiuc.edu/quasistable/DuarteFrancisSeville1may13.pdf

Preprints

Yulia Alexandr ; Eliana Duarte and Julian Vill: Decomposable context-specific models
Repository Open Access

Eliana Duarte and Liam Solus: A new characterization of discrete decomposable models
Repository Open Access

Eliana Duarte and Liam Solus: Representation of context-specific causal models with observational and interventional data
Repository Open Access

Eliana Duarte and Liam Solus: Algebraic geometry of discrete interventional models
Repository Open Access
06.12.2022, 05:46